# SDR SIMA20210310001

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 39,047 hours, 33,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMETRGENCY FLASHLIGHT HOLDER BROKEN-C/A- RAR FWD FA EMERGENCY FLASHLIGHT ASSY IAW ETN-EM-33-059
